# SDR 95FDEA00078

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02) BS 540, STR 27, WL 156 UNDER NUTPLATE ON SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK FROM BS 520-560.  ALL WORK DONE PER IAW FEDEX SRM 53-10-5.
